# SDR USAA960742

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-1 CHECK VISUAL/EDDY CURRENT INSPECTION, FOUND .1.25 INCH CRACK FORWARD GALLEY DOOR CUT OUT AFT LOWER CORNER (STRINGER 17 R BS 328) FUSELAGE SKIN.  REMOVED CRACK AND INSTALLED DOUBLER, REPAIRED PER T/R 53-10-19 REV A.  (M)
